# SDR SWAA2023021490851

- Difficulty date: January 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED L/E STA. 78.29 AT LT HORIZONTAL STABILIZER 2023-37953<[01] REPLACED RIB LOCATED L/E STA. 78.29 AT LT HORIZONTAL STABILIZER IAW SRM B737-700 51-40-02 ; SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 RE:B; SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK CARD COMPLETED  REPLACED RIB LOCATED L/E STA. 78.29 AT LT HORIZONTAL STABILIZER IAW SRM B737-700 51-40-02 ; SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 RE:B; SEE INDIVIDUAL SIGNOFF BELOW. RII
